RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 64, Issue 3  


Reflecting Lévy processes and associated families of linear operators
I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev
417
Gittins index for simple family of Markov bandit processes with switching cost and no discounting
M. P. Savelov
442
A limit theorem for supercritical random branching walks with branching sources of varying intensity
I. Khristolyubov, E. B. Yarovaya
456
Abelian theorem for the regularly varying measure and its density in orthant
A. L. Yakymiv
481
Berry–Esseen bounds and ASCLTs for drift parameter estimator of mixed fractional Ornstein–Uhlenbeck process with discrete observations
F. Alazemi, S. Douissi, Kh. Es-Sebaiy
502
Semimartingale decomposition and heat kernel estimates of reflected stable-like processes with variable order
J. Shin
526
The estimate of $\chi^2$-distance between binomial and generalized binomial distributions
V. Zacharovas
552

Short Communications
Multiserver queueing system with constant service time and simultaneous service of a customer by random number of servers
S. A. Grishunina
566
Statistical estimate of the traffic coefficient for a multichannel queueing system with regenerative input flow
G. A. Krylova
573
Upper bound for the expected minimum of dependent random variables with known Kendall's tau
A. V. Lebedev
578
On optimal upper bound on the tail probability for sums of random variables
I. Pinelis
590
Random mappings with component sizes from a given set
A. N. Timashev
599
The first exit time of fractional Brownian motion from a parabolic domain
F. Aurzada, M. A. Lifshits
610
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020